| Model Number |
MMT-551RNAS |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Diarrhea (1811); Dyspnea (1816); Hyperglycemia (1905)
| Date of Event |
02/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experiencing high blood glucose.Blood glucose level was 448 mg/dl,374 mg/dl at time of incident.Customer had symptoms such as abdominal pain, difficulty in breathing and diarrhea.Customer declined troubleshooting for blood glucose.Customer also reported that insulin pump had motor error alarm.The insulin pump will not be returned for analysis.